# SDR CALA2013080690184

- Difficulty date: August 5, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,157 hours, 23,078 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1703697
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LINE LEAK ON LT TO MAIN WHEELS.  REPLACED HYD LINE.
